[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.173.253. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 20, 1987

Dipyridamole-lnduced Myocardial Ischemia

Author Affiliations

From the Division of Cardiology, Montefiore Medical Center, Albert Einstein College of Medicine, Bronx, NY.

From the Division of Cardiology, Montefiore Medical Center, Albert Einstein College of Medicine, Bronx, NY.

JAMA. 1987;257(11):1515-1516. doi:10.1001/jama.1987.03390110091034
Abstract

Angina and ischemic electrocardiographic changes occurred after administration of oral dipyridamole in four patients awaiting urgent myocardial revascularization procedures. To our knowledge, this has not previously been reported as a side effect of preoperative dipyridamole therapy, although dipyridamole-induced myocardial ischemia has been demonstrated to occur in animals and humans with coronary artery disease. Epicardial coronary collateral vessels were demonstrated in all four patients; a coronary "steal" phenomenon may be the mechanism of the dipyridamole-induced ischemia observed.

(JAMA 1987;257:1516-1517)

×